# SDR UALA2012081604552

- Difficulty date: August 14, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 84,598 hours, 13,461 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019101
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS O2 MASK PRESS TO TEST SWITCH STICKS ON AND O2 CONTINUES TO FLOW.  REMOVED AND REPLACED FIRST OFFICER 02 MASK AS PER MM, OPS CHECKED GOOD.
